Selberg Type Zeta Functions for the Group of Complex Two by Two Matrices of Determinant One.
Mathematische Annalen, Tome 253 (1980), pp. 177-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Selberg type zeta functions, Euler product expansion, location and order of zeros, regular representation
@article{MAN_1980__253_163474,
author = {David Scott},
title = {Selberg {Type} {Zeta} {Functions} for the {Group} of {Complex} {Two} by {Two} {Matrices} of {Determinant} {One.}},
journal = {Mathematische Annalen},
pages = {177--194},
year = {1980},
volume = {253},
zbl = {0449.22013},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__253_163474/}
}
David Scott. Selberg Type Zeta Functions for the Group of Complex Two by Two Matrices of Determinant One.. Mathematische Annalen, Tome 253 (1980), pp. 177-194. http://geodesic.mathdoc.fr/item/MAN_1980__253_163474/